# SDR ASOA201001877

- Difficulty date: December 7, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 27,309 hours, 23,528 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA CORRODED NUTPLATES ON LBL 27 AT CARGO DOOR, LT.   CORRODED NUTPLATES REPLACED ON JOB 8733921, OP 83 DS9463.
